# SDR DHL9770230D

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, SKIN BETWEEN STA 1183 AND 1166 AT STR 22R HAS DEEP CHAFE.  CUT OUT DAMAGED AREA 4 X 4.  FOUND CORROSION ON STRINGER 22RT 24 LONG.  CUT OUT STRINGER, INSTALLED REPAIR PER SRM 53-10-3  23.5 LONG.  INSTALLED EXTERNAL DOUBLER REPAIR PER SRM 53-30-3, 12 X 11, FILLER 4 X 4.
